# SDR ASAA2017070521302

- Difficulty date: July 5, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,318 hours, 11,378 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: R2 Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEAT LIGHT ILLUMINATED EN ROUTE.  ACFT GROUNDED.  PERFORMED FIM 30-41, TASK 801. NO FAULT NOTED.  BIT TESTED OK, LIGHT CAME ON. OPS NORMAL.
